# SDR AU990119

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 69372921
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER POWER CONTROL UNIT FORWARD ATTACHMENT BOLT NYLON BUSHING DISPLACED AND MAIN LOCKNUT UNDERTORQUED ALLOWING THE BOLT TO SIT PROUD.
